# SDR QXEA2022010600016

- Difficulty date: January 5, 2022
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N651QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000812
- Aircraft time: 6,599 hours, 3,981 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Connector
- Part number: MS3475L2024S
- Condition: Damaged
- Location: Zone 200
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT HEADSETS 'EMER PILOT' RED LIGHT ILUMINATING INTERMITTENTLY AND ALSO DIMLY - BOTH FORWARD AND AFT HANDSETS. REMOVED FROM SERVICE. DURING T/S REMOVED AFT CEILING PANEL, NOTED PLUG POS 40 WARM. REMOVED CANNON PLUG NOTED SOCKETS T & S EVIDENCE OF ARCING, BROKE WIRE TO SOCKET S WHILE TRYING TO REMOVE  REMOVED AND REPLACED P0540 CANNON PLUG IAW E175 AMM SP 20-21-10/SP 20-21-20. FLASHLIGHT FWD CHARGE C/B REMAINED IN. C/W OPS CHECK OF PACIS EMERGENCY AND NORMAL MODE IAW E175 AMM 44-11-710-802A AND 44-11-00-710-801A. OPS CHECK GOOD WITH NO DEFECTS NOTED. AIRCRAFT RETURNED TO SERVICE.
